# SDR CA080201002

- Difficulty date: February 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Mismanufactured
- Location: Impulse Coupling
- Component: Magneto, 107902010
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO WAS RECEIVED ON AN ENG FOR INSP, DUE TO VIBRATION. MAG ROTOR WAS SPUN BY HAND TO INSPECT BEARINGS AND WHEN THE IMPULSE COUPLING FLYWEIGHTS CONTACTED THE STOP PINS THE FORCE REQUIRED TO WIND UP THE SPRING WAS FOUND TO BE LESS THAN NORMALLY REQUIRED. THE MAG HAD A 500 HOUR INSP PERFORMED 116.2 HOURS AGO AND IT APPEARS THAT THE SPRING WAS IMPROPERLY WOUND AT THAT TIME. REPAIR OF MAG IS BEING HELD OFF PENDING ESTIMATE OF ENTIRE ENGINE. (TC NR 20080201002)
